# SDR SWIA2020040149784

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LEADING EDGE IS CHAFED ON THE UPPER SIDE. (LOCATIONS MARKED WITH BLACK GREASE PENCIL)        (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED LH AILERON LEADING EDGE P/N CC670-13052-3 . REF BOMBARDIER DWG & CRJ 700 SRM. SKYCARD COMPLIED WITH
